| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information was received that there was nothing in terms of patient anatomy that contributed to the expansion issue.
Additional Manufacturer Narrative
Updated data b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: d-evprop2329us; product lot number: 0013200093; product type: 0195-heartvalves; implant date: not-implantable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the valve was recaptured 5 times due either excessively deep or shallow valve positioning.After the 5th recapture, it was felt that the valve frame had shrunk smaller.Therefore, the valve was removed from the patient's body.A downsized valve and new delivery catheter system (dcs) were utilized to complete the procedure.No patient complications were reported as a result of this event.